# SDR UPS97822550

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN AFT SECTION-J FLOOR SUPPORT HAS CORROSION BEYOND LIMITS AT FS 1701 TO 1708 LBL 11 AND RBL 11.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORTS IAW SRM 51-1-21 AND 53-7-3 FIG 5.
